Two weighted inequalities for convolution maximal operators.

Título inglés Two weighted inequalities for convolution maximal operators.
Título español Dos desigualdades ponderadas para operadores maximales de convolución.
Autor/es Bernardis, Ana Lucía ; Martín-Reyes, Francisco Javier
Organización IMAL CONICET, Güemes, Argentina;Dep. Anál. Mat. Fac. Cien. Univ. Málaga, Málaga, España
Revista 0214-1493
Publicación 2002, 46 (1): 119-138, 8 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés Let φ: R → [0,∞) an integrable function such that φχ(-∞,0) = 0 and φ is decreasing in (0,∞). Let τhf(x) = f(x-h), with h Î R {0} and fR(x) = 1/R f(x/R), with R > 0. In this paper we characterize the pair of weights (u, v) such that the operators Mτhφf(x) = supR>0|f| * [τhφ]R(x) are of weak type (p, p) with respect to (u, v), 1 < p < ∞.
Clasificación UNESCO 120213
Palabras clave español Operador maximal de Hardy-Littlewood ; Littlewood-Paley ; Convolución ; Desigualdades
Código MathReviews MR1904859
Icono pdf Acceso al artículo completo